TY - JOUR AU - Herrero, Miguel A. AU - Vázquez, Juan Luis PY - 1982 DO - 10.1080/03605308208820255 SN - 0360-5302 UR - https://hdl.handle.net/20.500.14352/64757 T2 - Communications in Partial Differential Equations AB - In this expository paper the equation (1) ut=div(|∇u|m−1 ∇u) is discussed in one space dimension (N=1). L∞-gradient bounds have been established for arbitrary N by the reviewer and R. Rostamian [Math. Ann. 259 (1982), no. 1, 53–70; Proc. Roy. Soc.... M2 - 1381 PB - Taylor & Francis KW - Propagation properties KW - finite speed KW - nonlinear diffusion KW - infiltration KW - Cauchy problem KW - porous media equation TI - On the propagation properties of a nonlinear degenerate parabolic equation TY - journal article VL - 7 ER -